Approximation results in the strict topology
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 61-82.
@article{AMBP_1997__4_2_61_0,
     author = {Jo\~ao B. Prolla and Samuel Navarro},
     title = {Approximation results in the strict topology},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {61--82},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     zbl = {0907.46032},
     mrnumber = {1600065},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_61_0/}
}
TY  - JOUR
AU  - João B. Prolla
AU  - Samuel Navarro
TI  - Approximation results in the strict topology
JO  - Annales mathématiques Blaise Pascal
PY  - 1997
DA  - 1997///
SP  - 61
EP  - 82
VL  - 4
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_61_0/
UR  - https://zbmath.org/?q=an%3A0907.46032
UR  - https://www.ams.org/mathscinet-getitem?mr=1600065
LA  - en
ID  - AMBP_1997__4_2_61_0
ER  - 
%0 Journal Article
%A João B. Prolla
%A Samuel Navarro
%T Approximation results in the strict topology
%J Annales mathématiques Blaise Pascal
%D 1997
%P 61-82
%V 4
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1997__4_2_61_0
João B. Prolla; Samuel Navarro. Approximation results in the strict topology. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 61-82. https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_61_0/

[1] R.C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. | MR | Zbl

[2] R.C. Buck, Approximation properties of vector-valued functions, Pacific J. Math. 53 (1974), 85-94. | MR | Zbl

[3] R. Giles, A generalization of the strict topology, Trans. Amer. Math. Soc. 161 (1971), 467-474. | MR | Zbl

[4] I. Glicksberg, Bishop's generalized Stone-Weierstrass Theorem for the strict topology, Proc. Amer. Math. Soc. 14 (1963), 329-333. | MR | Zbl

[5] J.B. Prolla, Approximation of Vector Valued Function. North-Holland Publ. Co., Amsterdam, 1977. | MR | Zbl

[6] J.B. Prolla, Weierstrass-Stone, the Theorem. Verlag Peter Lang, Frankfurt am Main, 1993. | MR | Zbl

[7] C. Todd, Stone-Weirstrass theorems for the strict topology, Proc. Amer. Math. Soc. 16 (1965), 654-659. | MR | Zbl

[8] J. Wells, Bounded continuous vector-valued functions on a locally compact space, Michigan Math. J. 12 (1965), 119-126. | MR | Zbl